Qiang (Steven) Wang's papers

  1. The dynamics of permutations on irreducible polynomials (with L. Reis), Finite Fields and Their Applications 64 (2020), 101664.
  2. Cycle strutures of a class of Cascaded FSRs (with Z. Chang and G. Gong), IEEE Transactions on Information Theory, to appear.
  3. Construction of irreducible polynomials through rational transformations (with D. Panario and L. Reis), Journal of Pure and Applied Algebra 224 (2020), no. 5, 106241.
  4. On Inverses of Permutation Polynomials of Small Degree over Finite Fields (with Y. Zheng and W. Wei), IEEE Transactions on Information Theory, to appear.
  5. New constructions of involutions over finite fields (with T. Niu, K. Li, L. Qu), Cryptography and Communications 12 (2020), no. 2, 165-185.
  6. Fixed points of rational functions satisfying the Carlitz property (with K. Chubb, D. Panario). Appl. Algebra Engrg. Comm. Comput. 30 (2019), no. 5, 417-439.
  7. On the Derivative Imbalance and Ambiguity of Functions (with C. Carlet, S. Fu, X. Feng), IEEE Transactions on Information Theory 65 (2019), no. 9, 5833- 5845.
  8. Polynomials over finite fields: an index approach, in the Proceedings of Pseudo-Randomness and Finite Fields, Multivariate Algorithms and their Foundations in Number Theory, October 15-19, Linz, 2018, Combinatorics and Finite Fields. Difference Sets, Polynomials, Pseudorandomness and Applications, Degruyter, 2019, page 319-348. Preprint
  9. A Generalized Grouping Scheme in Coded Caching (with M. Chen, J. Jiang, Y. Yao), IEEE Transactions on Communications , 67 (2019), 3422 - 3430.
  10. Further results on complete permutation monomials over finite fields (with X. Feng, D. Lin, L. Wang), Finite Fields and Their Applications , 57 (2019), 47-59.
  11. Improved Bounds on $2$-Frameproof Codes with Length $4$ (with M. Chen, J. Jiang), Designs Codes and Cryptography 87 (2019), no. 1, 97-106.

  12. A Recursive Construction of Permutation Polynomials over $\mathbb{F}_{q^2}$ with Odd Characteristic Related to R\'{e}dei Functions (with S. Fu, X. Feng, D. Lin), Designs Codes and Cryptography, 87 (2019), no. 7, 1481-1498.

  13. A lower bound on the 2-adic complexity of modified Jacobi sequence (with Y. Sun, T. Yan), Cryptography and Communications, 11 (2019), no. 2, 337-349.

  14. Counting compositions over finite abelian groups (with Z. Gao and A. McFie), Electronic Journal of Combinatoric , (2018), no. 2, Paper 2.19, 23 pp.

  15. Compositional Inverses of Permutation Polynomials of the Form $x^rh\left(x^s\right)$ over Finite Fields (with K. Li and L. Qu), Cryptography and Communications , to appear.

  16. New Constructions of Permutation Polynomials of the Form $x^rh\left(x^{q-1}\right)$ over $\mathbb{F}_{q^2}$ (with K. Li and L. Qu), Designs Codes and Cryptography, to appear.

  17. Nonlinear vectorial primitive recursive sequences (with S. U. Hasan and D. Panario), Cryptography and Communications. 10.1007/s12095-017-0265-2.

  18. A new proof of the Hansen-Mullen irreducibility conjecture (with Tuxanidy), Canadian Journal of Mathematics , http://dx.doi.org/10.4153/CJM-2017-022-1, 18 pages,

  19. Non-homogeneous conditional recurrences (with D. Panario and M. Sahin), to appear in Linear and Multilinear Algebra.

  20. Characteristic digit-sum sequences (with Tuxanidy), Cryptography and Communications 10 (2018), no. 4, 705-717.

  21. Ambiguity, deficiency and differential spectrum of normalized permutation polynomials over finite fields (with D. Panario, D. Santana), Finite Fields and their Applications 47 (2017), 330-350.

  22. The exact autocorrelation distribution and $2$-adic complexity of a class of binary sequences with almost optimal autocorrelation (with Y. Sun, T. Yan), Cryptography and Communications 10 (2018), no. 3, 467-477.

  23. A note on inverses of cyclotomic mapping permutation polynomials over finite fields, Finite Fields Appl. 45 (2017), 422-427.

  24. The T4 and G4 constructions of Costas arrays (with T. Trudgian). J. Combin. Math. Combin. Comput. 100 (2017), 217–221.

  25. On coefficients of powers of polynomials and their compositions over finite fields (with G. L. Mullen, A. Muratovic-Ribic). Contemporary developments in finite fields and applications, 270–281, World Sci. Publ., Hackensack, NJ, 2016.

  26. Index bounds for character sums of polynomials over finite fields (with D. Wan), Designs Codes and Cryptography 81 (2016), no. 3, 459–468.

  27. On the number of $N$-free elements with prescribed trace (with A. Tuxanidy), Journal of Number Theory 160 (2016), 536–565.

  28. Formulas for p-th root computations in finite fields of characteristic p (with L. Perin, R. Custodio and D. Panario), Electronics Letters52, 117-119, 2016. .

  29. An asymptotic formula for the number of irreducible transformation shift registers (with S. D. Cohen, S. U. Hasan, D. Panario). Linear Algebra Appl. 484 (2015), 46-62

  30. Linear complexity profile and correlation measure of interleaved sequences (with J. He, D. Panario and A. Winterhof), Cryptography and Communications 7 (2015), no. 4, 497–508 .

  31. A probabilistic approach to value sets of polynomials over finite fields (with Z. Gao), Finite Fields Appl. 33 (2015), 160-174

  32. Index bounds for value sets of polynomials over finite fields (with G. L. Mullen, D. Wan), Applications of Algebra and Number Theory, Cambridge University Press, 2014, pages 280-296. or Preprint

  33. The multisubset problem for finite abelian groups (with A. Muratovic-Ribic), Ars Mathematica Contemporanea 8 (2015), no. 2, 417–423. , arXiv 1305.3259 or Preprint

  34. On the characterization of a semi-multiplicative analogue of planar functions over finite fields (with A. Muratovic-Ribic, A. Pott, D. Thomson), Topics in finite fields, 317–325, Contemp. Math., 632, Amer. Math. Soc., Providence, RI, 2015.

  35. General conditional recurrences (with D. Panario, M. Sahin, Murat and W. Webb). Appl. Math. Comput. 243 (2014), 220–231.

  36. Roots and coefficients of polynomials over finite fields (with S. Kopparty) Finite Fields Appl. 29 (2014), 198–201.

  37. On the inverses of some classes of permutations of finite field (with A. Tuxanidy), Finite Fields Appl. 28 (2014), 244-281.

  38. Cyclotomy and permutation polynomials of large indices, Finite Fields Appl., Volume 22, July 2013, Pages 57–69.

  39. Ambiguity and deficiency of permutations over finite fields with linearized difference map (with D. Panario, A. Sakzad, B. Stevens, D. Thomson), IEEE Transactions on Information Theory 59 (2013), 5616-5626.

  40. Permutation polynomials of one variable (with G. L. Mullen), Section 8.1, In Handbook of Finite Fields, Chapman and Hall/CRC, 2013, page 215-230. Preprint

  41. Dickson polynomials (with J. L. Yucas), Section 9.6, In Handbook of Finite Fields, Chapman and Hall/CRC, 2013, page 282-290. Preprint

  42. A family of Fibonacci-like conditional sequences (with M. Sahin and D. Panario), INTEGERS Electronic Journal of Combinatorial Number Theory, 13, A78, 2013.

  43. Symmetries of codeword stabilized quantum codes (with Salman Beigi, Jianxin Chen, Markus Grassl, Zhengfeng Ji and Bei Zeng), 8th Conference on Theory of Quantum Computation, Communication and Cryptography (TQC 2013), Guelph, Canada, May 2013, pp. 192--206..arXiv: 1303.7020.

  44. Ambiguity and deficiency of permutations over finite fields with linearized difference map (with D. Panario, A. Sakzad, B. Stevens, D. Thomson), IEEE Transactions on Information Theory 59, 5616-5626, 2013.

  45. Partitions and Compositions over Finite Fields (with A. Muratovic-Ribic), The Electronic Journal of Combinatorics, Volume 20, Issue 1 (2013) Online publication

  46. Generalized Alcuin's Sequence (with D. Panario, M. Sahin), The Electronic Journal of Combinatorics, Volume 19, Issue 4 , P55 (2012) Online publication

  47. Value sets of polynomial maps over finite fields (with G. L. Mullen and D. Wan), Quarterly J. Mathematics, Oxford, 64 (2013), no. 4, 1191-1196. Online publication

  48. Composed products and factors of cyclotomic polynomials over finite fields (with A. Tuxanidy), Designs, Codes and Cryptography, Online First, 20 March 2012 . (A. Tuxanidy was my Honours project student). Preprint

  49. Dickson polynomials over finite fields (with J. Yucas), Finite Fields and their Applications 18 (2012), no. 4, 814–831. Preprint

  50. On a conjecture of polynomials over finite fields of precribed range (with A. Muratovic-Ribic), Finite Fields Appl. 18 (2012), no. 4, 728–737. Preprint

  51. Word-Oriented Transformation Shift Registers and Their Linear Complexity (with S. U. Hasan, D. Panario), Proceeding of SETA 2012: SEquences and Their Applications, University of Waterloo, June 4-8, 2012, Lecture Notes in Computer Science 7280, Springer, 190-202, 2012.

  52. Ambiguity and Deficiency of permutations (with D. Panario, A. Sakzad, B. Stevens), ITW 2011 (IEEE Information Theory Workshop), IEEE Xplore, 165-169, 2011.

  53. Divisibility of polynomials over finite fields and combinatorial applications (with D. Panario, O. Sosnovski, B. Stevens), Designs, Codes and Cryptography, 63 (2012), Number 3, 425-445. (O. Sosnovski was my Honours project student) Preprint

  54. On explicit factors of cyclotomic polynomials over finite fields (with L. Wang), Designs, Codes and Cryptography, 63 (2012), Number 1, Pages 87-104. Preprint

  55. Two new measures for permutations: ambiguity and deficiency (with D. Panario, A. Sakzad, B. Stevens), IEEE Transactions on Information Theory 57 (2011), no. 11, 1-10. Preprint

  56. On coefficients of polynomials over finite fields (with A. Muratović-Ribić ), Finite Fields Appl. 17 (2011), no. 6, 575-599. Preprint

  57. On constructing permutations of finite fields (with A. Akbary, D. Ghioca), Finite Fields Appl., 17 (2011), 51-67. Preprint

  58. On generalized Lucas sequences, Combinatorics and Graphs: the twentieth anniversary conference of IPM, May 15-21, 2009, Contemporary Methematics 531 (2010), 127-141. Preprint

  59. Karatsuba's algorithm for polynomial multiplication in Chebyshev form (with J. Bandeira Lima and D. Panario), IEEE Transactions on Computers. 59 (2010), 835-841. Preprint

  60. The number of irreducible polynomials of degree n over F_q with given trace and constant terms (with B. Omidi Koma and D. Panario), Discrete Mathematics, 310 (2010), 1282-1292. Preprint

  61. Ambiguity and deficiency in Costas arrays and APN permutations (with D. Panario and B. Stevens), LATIN 2010 (Latin American Theoretical INformatics), Lecture Notes in Computer Science 6034, Springer, 397-406, 2010.

  62. A family of binary sequences from interleaved construction and their cryptographic properties (with J. J. He, D. Panario), Proceedings of Fq9 Contemporary Mathamtics, 518 (2010), 209-224. Preprint

  63. Results on permutations with distinct difference property (with J. Bell), Contributions to Discrete Mathematics Vol 4, No 1 (2009). (J. Bell was my NSERC summer research student).

  64. On the inverse permutation polynomials, Finite Fields Appl. 15 (2009), no. 2, 207--213. Preprint

  65. On Permutation polynomials with prescribed shape (with A. Akbary, D. Ghioca), Finite Fields Appl. 15 (2009), no. 2, 195--206. Preprint

  66. An answer to Hirasaka and Muzychuk: every $p$-Schur ring over $C_p^3$ is Schurian (with P. Spiga), Discrete Mathematics 308 (2008), no. 9, 1760-1763. Preprint

  67. Cyclotomic mapping permutation polynomials over finite fields , Sequences, subsequences, and Consequences (International Workshop, SSC 2007, Los Angeles, CA, USA, May 31 - June 2, 2007), LNCS 4893, 119-128. (note: (r, (q-1)/d) =1 was missing in the sum of Corollary 1 in the original publication) Preprint

  68. On polynomials of the form $x^rf(x^{(q-1)/l})$ (with A. Akbary), International Journal of Mathematics and Mathematical Sciences, Volume 2007 (2007), Article ID 23408, 7 pages. Open Access

  69. Division of trinomials by pentanomials and orthogonal arrays (with M. Dewar, L. Moura, D. Panario, B. Stevens), Designs, Codes and Cryptography, 45 (2007), no. 1, 1-17. .

  70. On some classes of permutation polynomials" (with A. Akbary, S. Alaric), International Journal of Number Theory, Vol 4, No. 1 (2008), 121 - 133. Preprint

  71. Null Extensions and Generalized Inflations of Brandt Semigroups" (with S. L. Wismath), Semigroup Forum, 74 (2007), no. 2, 274--292.

  72. Generalized Inflations of Completely Simple Semigroups" (with S. L. Wismath), Algebra Colloquium, 14 (2007), no. 1, 103-116.

  73. The Inflation Class Operator" (with A. Christie, S. L. Wismath), Algebra Universalis 56 (2007), 107 - 118.

  74. A generalized Lucas sequence and permutation binomials" (with A. Akbary), Proceedings of the American Mathematical Society, 134 (2006), no 1, 15-22. Preprint

  75. The number of permutation binomials over $\mathbb{F}_{4p+1}$ where $p$ and $4p+1$ are primes" (with A. Masuda, D. Panario), Electron. J. Combin. 13 (2006), R65.

  76. A note on hereditary semigroup algebras" (with X. Q. Chen), Pragmatic algebra, 181--186, SAS Int. Publ., Delhi, 2006

  77. On some permutation polynomials over finite fields" (with A. Akbary), International Journal of Mathematics and Mathematical Sciences (IJMMS), 16 (2005), 2631-2640. Preprint

  78. Minimal Characteristic Algebras for k-Normality" (with A. Christie and S. L. Wismath), Scientiae Mathematicae Japonicae (SCMJ), 61. No.3 (2005), 547-565.

  79. Generalized Inflations and Null Extensions" (with S. L. Wismath), Discussiones Mathematicae General Algebra and Applications 24 (2004), no. 2, 225-249.

  80. Height one prime ideals in semigroup algebras satisfying a polynomial identity" (with E. Jespers), Journal of Algebra 248 (2002), no. 1, 118-131.

  81. Noetherian unique factorization semigroup algebras" (with E. Jespers), Communications in Algebra 29 (2001), no. 12, 5701-5715.

  82. Hereditary semigroup algebras" (with E. Jespers), Journal of Algebra 233 (2000), no. 1, 409--424. (Correction by the editor) and Journal of Algebra 229 (2000), 532--546.

     

    ·  Ph. D. Thesis. Hereditary Semigroup Rings and Maximal Orders.